# SDR RAIA00106003

- Difficulty date: June 8, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 12,118 hours, 13,292 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Terminal
- Part number: 30738461
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5402-EWR-RIGHT IEC FAILURE ASSOCIATED WITH RIGHT EGT RISE.  MAINTENANCE INSPECTED AND REPLACED RIGHT ENGINE EGT HARNESS TERMINAL END.
